Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 339, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 22, 2014, 6:54 PM CDT for Lincoln County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2014, 6:54 PM CDT (23:54 UTC)
- Expired
- Aug 22, 2014, 7:27 PM CDT
- In force
- 33 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 118 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1299 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS53 KLBF 222354
SVRLBF
NEC111-230045-
/O.NEW.KLBF.SV.W.0339.140822T2354Z-140823T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
654 PM CDT FRI AUG 22 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 745 PM CDT
* AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DICKENS...
AND MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4105 10121 4108 10084 4078 10085 4078 10104
TIME...MOT...LOC 2354Z 174DEG 20KT 4084 10095
HAIL...1.00IN
WIND...60MPH
$$
MARTIN3 follow-up statements
263
WWUS53 KLBF 230005
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT FRI AUG 22 2014
NEC111-230045-
/O.CON.KLBF.SV.W.0339.000000T0000Z-140823T0045Z/
LINCOLN NE-
705 PM CDT FRI AUG 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LINCOLN COUNTY UNTIL 745 PM CDT...
AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
DICKENS...AND MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4086 10085 4082 10107 4105 10121 4108 10084
TIME...MOT...LOC 0005Z 161DEG 28KT 4091 10101
HAIL...1.00IN
WIND...60MPH
$$
MARTIN644
WWUS53 KLBF 230014
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT FRI AUG 22 2014
NEC111-230045-
/O.CON.KLBF.SV.W.0339.000000T0000Z-140823T0045Z/
LINCOLN NE-
714 PM CDT FRI AUG 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LINCOLN COUNTY UNTIL 745 PM CDT...
AT 712 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
DICKENS...AND MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4092 10093 4090 10112 4105 10121 4108 10084
TIME...MOT...LOC 0015Z 161DEG 28KT 4098 10104
HAIL...1.00IN
WIND...60MPH
$$
MARTIN481 WWUS53 KLBF 230027 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 727 PM CDT FRI AUG 22 2014 NEC111-230037- /O.CAN.KLBF.SV.W.0339.000000T0000Z-140823T0045Z/ LINCOLN NE- 727 PM CDT FRI AUG 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LINCOLN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HEAVY RAINFALL AND GUSTY WINDS ARE STILL POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. LAT...LON 4092 10093 4090 10112 4105 10121 4108 10084 TIME...MOT...LOC 0027Z 161DEG 28KT 4107 10108 $$ MARTIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:26 PM CDT, 28 minutes earlier.
Area forecast discussion, Aug 22, 6:26 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 626 PM CDT FRI AUG 22 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 258 PM CDT FRI AUG 22 2014 AT 19Z A BAND OF PRECIP CONTINUES ALONG A MID LEVEL DEFORMATION BAND FROM NORTHEAST COLORADO INTO NORTH CENTRAL NEBRASKA. FURTHER EAST WINDS WERE BEGINNING TO VEER FROM NORTHERLY TO EASTERLY...ADVECTING MOISTURE UPSLOPE TO THE WEST. A FEW THUNDERSTORMS WERE ALREADY DEVELOPING ON ALONG A FRONTAL BOUNDARY AND WESTERN PERIPHERY OF A DEEPLY MOIST AND INCREASINGLY UNSTABLE AIRMASS. THIS BOUNDARY EXTENDS SOUTHWEST INTO EASTRN COLORADO WHERE DEEP SFC BASED DEVELOPMENT IS UNDERWAY. THE MAIN AREA OF THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP ALONG THIS BOUNDARY AND MOVE NORTH OUT OF EASTERN COLORADO AND NORTHWEST KANSAS THIS AFTERNOON AND EVENING AS THE UPPER LEVEL WAVE AND ANOTHER SURGE OF MONSOONAL MOISTURE APPROACHES THE CENTRAL PLAINS....PUSHING PWATS TO OVER TWO STANDARD DEVIATIONS ABOVE NORMAL. VERY STRONG QG ASCENT AND A WEAK EML SUGGESTS CONVECTION WILL BE WIDESPREAD BY EARLY EVENING. THUNDERSTORM ACTIVITY SHOULD REMAIN ROBUST AND SUSTAINED THROUGH THE NIGHT AS THE LLJ STRENGTHENS AND SUPPLIES AMPLE WAA AND MOISTURE TRANSPORT INTO THE AREA. EXPECTING HEAVY RAINFALL WITH PRIMARY AREA OF CONVECTION SURGING NORTH FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON INTO THE OVERNIGHT...AS WELL AS IN THE WESTERN SANDHILLS WHERE THE MID LEVELS DEFORMATION ZONE WILL STRENGTHEN TO WEST SIDE OF THE SFC LOW PRESSURE MOVING INTO THE CENTRAL SANDHILLS OVERNIGHT. ISENTROPIC ANALYSIS SHOWS STRONG UPSLOPE THETA-E ADVECTION IN THE LOW TO MID LEVELS THROUGH 9Z TONIGHT. OVERALL...WOULD NOT BE SURPRISED TO SEE NUMEROUS REPORTS OF 1" OF RAINFALL WITH HIGHER AMOUNTS POSSIBLE WITHIN AREAS OF SUSTAINED DEEP CONVECTION. SEVERE WEATHER WILL ALSO BE POSSIBLE ACROSS MUCH OF THE FORECAST AREA LATE THIS AFTERNOON AND INTO THE EVERY OVERNIGHT HOURS. 1630Z UPDATE FROM SPC HAS MOST OF THE CWA IN A SLIGHT RISK. MID LEVEL LAPSE RATES GREATER THAN 7 C/KM AND DEEP LAYER SHEAR IN EXCESS OF 40 KTS WILL SUPPORT AN ENVIRONMENT CAPABLE OF LARGE HAIL AND STRONG DAMAGING WINDS. HIGH RES MODELS CONTINUE TO FAVOR A NORTHEASTWARD PROPAGATING MCS INTO CENTRAL NEBRASKA AFTER DARK AS COLD POOLS MERGE. A SMALL WINDOW FOR A TORNADO OR TWO WILL EXIST DURING THE EVENING HOURS AS LOW LEVEL SHEAR INCREASES IN CONJUNCTION WITH A STRENGTHENING LOW LEVEL JET. HOWEVER THE FAVORABLE AREA LOOKS LIKE IT WILL MOSTLY STAY SOUTH OF THE CWA IN THE VICINITY OF THE WARM FRONT IN NORTHERN KANSAS AND FAR SOUTHERN NEBRASKA. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 258 PM CDT FRI AUG 22 2014 SATURDAY NIGHT THROUGH MONDAY...AT THIS TIME...THE MAIN FORECAST CHALLENGE IN THE MID RANGE IS PRECIPITATION CHANCES...IN PARTICULAR SATURDAY NIGHT...THEN AGAIN LATE SUNDAY NIGHT INTO MONDAY. AN ACTIVE SWRLY FLOW PATTERN WILL CONTINUE THROUGH THE END OF THE WEEKEND INTO MONDAY. A SERIES OF UPPER LEVEL DISTURBANCES/CLOSED SYSTEMS WILL TRACK THROUGH THE CENTRAL AND NORTHERN ROCKIES...EMERGING ONTO THE CENTRAL AND NORTHERN PLAINS OVER THE NEXT FEW DAYS. SURFACE LOW PRESSURE WILL DEEPEN OVER NERN COLORADO SAT AFTERNOON AND WILL LIFT NORTH ACROSS SOUTHWESTERN AND CENTRAL NEBRASKA OVERNIGHT. AT THE SAME TIME...A DECENT UPPER LEVEL DISTURBANCE AND INCREASED MID LEVEL WARM AIR ADVECTION WILL OVERSPREAD WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY EVENING INTO THE OVERNIGHT. AS FOR CONVECTIVE INITIATION ACROSS THE HIGH PLAINS...ATTM AM EXPECTING THIS TO TAKE PLACE EITHER IN SWRN NEBRASKA OR NERN COLORADO...AS SUBSIDENCE IN THE WAKE OF EXITING PCPN FROM TONIGHT AND EARLY SATURDAY WILL BE STRONGEST ACROSS CENTRAL AND NRN NEBRASKA. PCPN WILL RIDE NORTHEAST...NORTH OF AN EXITING COLD FRONT...INTO WESTERN AND NORTHERN AREAS OVERNIGHT THANKS TO THE DEVELOPMENT OF A LOW LEVEL JET AND INCREASING ISENTROPIC LIFT. BY SUNDAY MORNING...MUCH DRIER AIR AND STRONG SUBSIDENCE WILL PUSH INTO THE FORECAST AREA BEHIND THE EXITING FRONT. SLIGHTLY COOLER TEMPS ARE EXPECTED AS WELL WITH HIGHS IN THE LOWER TO MIDDLE 80S COMPARED TO THE MID AND UPPER 80S ON SATURDAY. ON SUNDAY NIGHT...ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DIVE SOUTH INTO THE NORTHERN ROCKIES. SURFACE LOW PRESSURE WILL DEVELOP SUNDAY NIGHT OVER EASTERN COLORADO WITH A NICE FRONTAL BOUNDARY EXTENDING ACROSS NORTHERN KS/SRN NEBR BY 06Z MONDAY. DECENT MID LEVEL WARM AIR ADVECTION WILL RIDE TO THE EAST NORTHEAST FROM COLORADO INTO SWRN NEBRASKA OVERNIGHT...LEADING TO ANOTHER CHANCE FOR THUNDERSTORMS INTO MONDAY MORNING. MONDAY NIGHT THROUGH FRIDAY...AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH AT LEAST MIDWEEK AS LOW AMPLITUDE SWRLY FLOW ALOFT CONTINUES ACROSS THE WESTERN CONUS. ON THE HEELS OF THE UPPER LEVEL DISTURBANCE SUNDAY NIGHT...ANOTHER STRONG UPPER LEVEL DISTURBANCE AND ENHANCED MID LEVEL WARM AIR ADVECTION WILL LIFT ACROSS WESTERN AND CENTRAL NEBRASKA MONDAY NIGHT INTO TUESDAY MORNING. DEEP LAYER SHEAR WILL BE FAIRLY STRONG MONDAY NIGHT...SO THERE WILL BE A THREAT FOR SEVERE STORMS. IN ADDITION...ABUNDANT LOW LEVEL MOISTURE WILL PUSH WEST INTO SOUTHWESTERN AND WESTERN NEBRASKA WITH LAYER PWATS BETWEEN 1.5 AND 1.8 INCHES MONDAY EVE...WHICH MAY LEAD HEAVY RAIN AND INCREASED FLOODING POTENTIAL. WITH STRONG MODEL AGREEMENT NOTED BETWEEN THE GFS AND ECMWF SOLNS...LIKELY POPS MONDAY NIGHT...ESPECIALLY IN THE SRN HALF OF THE FORECAST AREA...SEEM ON TRACK. PCPN CHANCES WILL CONTINUE INTO TUESDAY NIGHT OR WEDNESDAY AS A PERSISTENT TROUGH IN THE ROCKIES...FINALLY MIGRATES EAST INTO THE MISSISSIPPI VALLEY. IN ITS WAKE...RIDGING WILL BEGIN TO BUILD ACROSS THE WESTERN HALF OF THE CONUS...LEADING TO DRIER AND WARMER CONDS ACROSS THE CWA THURSDAY INTO FRIDAY. BOTH THE GFS AND ECMWF SOLNS ARE INDICATIVE OF THIS SOLN MID TO LATE WEEK NEXT WEEK. HOWEVER...THE GFS IS ABOUT 12 HRS FASTER IN PUSHING THE FINAL UPPER LEVEL TROUGH EAST OF THE AREA TUESDAY NIGHT VS WEDNESDAY. WITH THIS IN MIND...WILL HOLD ONTO POPS WEDNESDAY AND NOT ELIMINATE THEM FROM THE FCST UNTIL WEDS NIGHT. WARMER AND DRIER CONDS WILL SET IN THURSDAY AND FRIDAY WITH TEMPERATURES RETURNING BACK TO THE MID 80S THURSDAY...FOLLOWED BY UPPER 80S FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 626 PM CDT FRI AUG 22 2014 AN ACTIVE TSTM NIGHT IS IMMINENT WITH CONVECTION LIFTING NORTH FROM KS AND BECOMING MORE NUMEROUS AND POSSIBLY MORE SEVERE. THE RISK OF WIND DAMAGE IS EXPECTED TO INCREASE. THE RAP...THE SLOWER MODEL...SUGGESTS STORM COVERAGE SHOULD EXIT NCNTL NEB BY 14Z-15Z SATURDAY MORNING. VFR IS EXPECTED ALL AREAS THEREAFTER. THE MODELS SUGGEST A MIX OF VFR AND MVFR CIGS AFTER THE TSTMS EXIT SRN NEB LATER TONIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MARTIN LONG TERM...CLB AVIATION...CDC
Hazardous weather outlook, Aug 22, 3:39 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT FRI AUG 22 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-232045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CDT FRI AUG 22 2014 /239 PM MDT FRI AUG 22 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. WIDESPREAD THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN COLORADO AND NORTHWEST KANSAS THIS AFTERNOON. SEVERE WEATHER IS LIKELY AS THIS ACTIVITY MOVES NORTH INTO THE SANDHILLS REGION WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS...HOWEVER A TORNADO IS ALSO POSSIBLE IN SOUTHWEST NEBRASKA THIS EVENING. ALSO OF CONCERN IS THE THREAT FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL WILL DIMINISH TOWARD SATURDAY MORNING AS THUNDERSTORMS PUSH NORTH AND EXIT THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE OVER WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY NIGHT..AS WELL AS SUNDAY NIGHT THOUGH TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER ANOTHER ROUND OF HEAVY RAINFALL IS POSSIBLE MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND TONIGHT. IN ADDITION TO SEVERE WEATHER...HEAVY RAINFALL REPORTS WOULD ALSO BE APPRECIATED. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Local storm report, Aug 22, 6:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT FRI AUG 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 E HAMLET 40.38N 101.22W
08/22/2014 E1.50 INCH HAYES NE PUBLIC
RAIN FELL HARD FOR ABOUT 30 MINUTES.
&&
MOLDANSpecial weather statement, Aug 22, 6:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 643 PM CDT FRI AUG 22 2014 NEZ059-230015- LINCOLN NE- 643 PM CDT FRI AUG 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL 715 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DICKENS...OR 19 MILES NORTH OF HAYES CENTER...MOVING NORTH AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DICKENS... SOMERSET... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MARTIN
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:39 PM CDT | Areal Flood Advisory | LBF | Hayes | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.